# SDR USAA040258

- Difficulty date: May 21, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090000200
- Condition: Corroded
- Location: Fuselage
- Part time: 13,221 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, 3.0 INCH X 2.0 INCH X .025 INCH DEEP, CORROSION, LEVEL 2; BETWEEN FR66-68, +Y762,Z240.  REPLACED FLOORBEAM IAW SRM.
